# SDR CALA9601801

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 411-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING UPPER SURFACE OF SKIN CORRODED ABOVE REAR SPAR AT WS 411 TO 420.  THE AREA WAS REPAIRED IAW ECRA 5720-01551.
